T Nation

Libido Non-Existent Months After PCT


#1

Hello guys, i was recommended here by a friend as i am at my absolute wits end!

Last winter i ran a small cycle of test E 400, at 600 mgs a week for a period of 12 weeks. I took clomid and nolva for pct afterwords and everything was going fine. Now its about 3-4 months after pct and my libido is NON EXISTENT. Also not to mention ive had a flare up of gyno on my right nipple. Taking nolvadex after the fact did nothing, and running aromasin just lead to killing my sex drive even more and wrecking my joints. So ive been off of everything for about 3 weeks now, stimulants, anti E's and Serms. Ive also gotten blood work done, and my test levels were at 579 out of 850 for total Testosterone, and my estrogen was at 95 out of a possible scale of 105 but still within the "normal range" for a male. Like i said before i have ZERO FUCKING SEX DRIVE and im literally at my wits end! Are my estrogen levels too high? I hear too high estrogen and too low estrogen can ruin sex drive. Can any of you help me please?!?!


#2

This post was flagged by the community and is temporarily hidden.


#3

Your E sounds very high to me. I think Ksman recommends it to be somewhere around 22.


#4

Thats what i had thought as well considering my right nipple still hasnt calmed down. My only issue is i havent found out how to get that sweet spot with an AI or a serm to lower my estrogen just enough for my body to hit homeostasis. Its either i lower it too much and i kill my sex drive and have joint pain, OR it stays like this and i have ZERO sex drive and gyno symptoms.

What do you guys recommend for lowering estrogen when its dominant in a body months after steroids and pct are taken?


#5

Thats what i had thought as well considering my right nipple still hasnt calmed down. My only issue is i havent found out how to get that sweet spot with an AI or a serm to lower my estrogen just enough for my body to hit homeostasis. Its either i lower it too much and i kill my sex drive and have joint pain, OR it stays like this and i have ZERO sex drive and gyno symptoms.

What do you guys recommend for lowering estrogen when its dominant in a body months after steroids and pct are taken?


#6

If you still have some AI left, you could consider trying a very low dose.

E.G.:

Arimidex 0,25mg E3D

Try starting with that, because lowering E too much will also lower libido. It's a delicate balans.

When you start getting hard morning wood again, it's getting better :slightly_smiling: (that's how I balans it).


#7

I got a blood test done but im missing some major factors that my doctor decided to leave out, but i will post what i have.

Test serum is 573 ng/dl out of a possible range 249 - 836
LH is 4.8 and the scale is 1.7-8.6
FSH also 4.8 and the scale is 1.5 - 12.4
Progesterone 0.7 out of 0.2-1.4
Estrogens, total: 91 from a scale of 40-115


#8

Your hormones look in normal range, the fsh is on the lower end of scale but still in range. You may be like me, I had a similar problem except I was still suffering around 7 months after PCT. Now I have spontaneously recovered, my libido is on the rise (still not where it used to be but better), I think you might have to wait it out like I did, only difference was mine was a prolactin issue. Maybe get you prolactin levels checked to rule out the possibility that your gear might have been deca?


#9

Already tried running cabergoline for a period of 3 weeks with no reduction in pain or size on my right nipple or an increase in sex drive. At all. i think this rules out progesterone and prolactin.

Ive always felt it was estrogen related due to the fact ive got gyno on my right side that has not dissipated even after pct. Thank you for your response though im still lost!


#10

Bump for help, thank you for the answers guys


#11

Glad to hear you're finally getting back to normal, its taken a while hasn't it. Did the problem solve itself or did you carry on taking stuff?


#12

One thing that I wonder about having high estrogen after a cycle, is that if its long after, then is taking an AI the best solution long term? Because if you have high estrogen before you go on the AI, you'll feel better when your estrogen drops, but when you come of the AI, you're gonna get a nasty rebound back to where you were before you started and possibly worse.

I guess the possible solution to this would be to taper off the AI really really slowly, but with the minute dosages required to do this it might be difficult to measure out?


#13

Well i currently am trying to go the all natural route as i really cant seem to find the sweet spot with my AI, i always lower my estrogen too much and get sides from that as well. Ive purchased Calcium D-glucarate, DIM, and Chrysin. I was going to try this for two weeks and see if it will regulate my levels down to a normal level.

Question is, will i remain at hormone homeostasis once my estrogens reach a normal level for a 23 year old male?

THANK YOU FOR YOUR RESPONSES


#14

I took a couple of things which did not seem to help, so I would say it solved itself.


#15

I ran cabergoline too but I dont think its supposed to impact your libido, only lower prolactin levels. You should still have the prolactin level checked IMO.


#16

This post was flagged by the community and is temporarily hidden.


#17

This post was flagged by the community and is temporarily hidden.


#18

it was apparently something like, if prolactin and progesterone being too high are your issue, it will affect your sex drive, so taking cabergoline would reduce that and suddenly youd have a sex drive again.


#19

i used aromasin but was doing 25 mgs e3d and it was MURDERING my joints and libido, i believe i lowered it too much


#20

Yes on paper thats what SHOULD happen, but I had high prolactin levels (378 on a scale of 90-270), I used bromocriptine, cabergoline and also tried selegeline, none of which worked. So just because you have used caber and your libido didnt SUDDENLY return, doesnt mean you can rule out high prolactin. But as BBB said, E2 is probably the problem.